Previous |  Up |  Next


Title: A metric on a system of ordered sets (English)
Author: Haviar, Alfonz
Author: Klenovčan, Pavel
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 121
Issue: 2
Year: 1996
Pages: 123-131
Summary lang: English
Category: math
Summary: In [3] a metric on a system of isomorphism classes of ordered sets was defined. In this paper we define another metric on the same system and investigate some of its properties. Our approach is motivated by a problem from practice. (English)
Keyword: partially ordered set
Keyword: metric
MSC: 05C12
MSC: 06A07
idZBL: Zbl 0863.06004
idMR: MR1400604
Date available: 2009-09-24T21:17:14Z
Last updated: 2015-09-04
Stable URL:
Reference: [1] D. Kelly W. T. Trotter: Dimension Theory for Ordered Sets.Ordered Sets, Proc. NATO Adv. Study Inst., Banf, Aug. 28-Sept. 12, 1981. Dordrecht, 1982, pp. 171-211. MR 0661294
Reference: [2] L. Budach B. Graw, Ch. Meinel S. Waack: Algebraic and Topological Properties of Finite Partially Ordered Sets.Teubner, Leipzig, 1988. MR 1039608
Reference: [3] B. Zelinka: Distances between partially ordered sets.Math. Bohem. 118 (1993), 167-170. Zbl 0787.06004, MR 1223482


Files Size Format View
MathBohem_121-1996-2_4.pdf 530.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo